# SDR CALA2018021200606

- Difficulty date: February 12, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 66,895 hours, 14,798 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 15N0005611
- Condition: Corroded
- Location: Bs 266-287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE CASTING FITTING AT MAIN CABIN FWD WET AREA LBL 54,  BETWEEN BS 266 AND 287.  CORROSION REMOVED FROM CASTING AND FOUND OUT OF LIMITS IAW SRM 51-10-02, AND 53-00-51, FIG.101, DETAIL II.  REMOVED AND REPLACED THE CASTING FITTING IAW SRM 51-40-02.
